MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s001150050178

Медицинская библиотека · Der Nervenarzt · 1997

[Paroxetine-induced neuroleptic malignant syndrome].

Heinemann F, Assion H J, Hermes G, Ehrlich M

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

We report on a 22-year-old schizophrenic patient who attempted suicide and suffered an epidural hemorrhage. 16 days after the neurosurgical operation. After several weeks of treatment with promethazine, 1 day after intake of paroxetin he partially lost consciousness and developed extrapyramidal symptoms and vegetative disorders. Hyper-Ck-aemia up to 680 U/l was observed. Malignant neuroleptic syndrome (MNS) was diagnosed, which led to withdrawal of paroxetin and promethazine. He was put on dantamacrine and amantadine until the symptoms resolved. To date there have been few reports on MNS under tricyclic antidepressants and selective serotonin inhibitors. The influence of the central serotonergic system on the pathophysiology of MNS is discussed.

Для цитирования: Heinemann F, Assion H J, Hermes G, Ehrlich M. [Paroxetine-induced neuroleptic malignant syndrome].. Der Nervenarzt. 1997. DOI: 10.1007/s001150050178.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.